Alert archive / Iowa / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 96, NWS La Crosse, WI

July 28, 20256 counties in Iowa; Fillmore County, Mower County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 28, 2025, 12:05 AM CDT for 6 counties in Iowa; Fillmore County, Mower County, Minnesota. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2025, 12:05 AM CDT (05:05 UTC)
Expired
Jul 28, 2025, 1:00 AM CDT
In force
55 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Chickasaw County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Fillmore County, MN, Mower County, MN

The radar

The La Crosse radar (KARX), 127 km from the middle of the area, began a volume at 05:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 12:10 AM CDTTSTM WND GST 542 Wnw Colwell, IAMeasured with personal weather station.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 5.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2025-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2025-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3582 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.8
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

103 
WUUS53 KARX 280505
SVRARX
IAC037-065-067-089-131-191-MNC045-099-280600-
/O.NEW.KARX.SV.W.0096.250728T0505Z-250728T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
1205 AM CDT Mon Jul 28 2025

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Mitchell County in north central Iowa...
  Howard County in northeastern Iowa...
  Northwestern Fayette County in northeastern Iowa...
  Floyd County in north central Iowa...
  Winneshiek County in northeastern Iowa...
  Chickasaw County in northeastern Iowa...
  Southeastern Mower County in southeastern Minnesota...
  Southwestern Fillmore County in southeastern Minnesota...

* Until 100 AM CDT.

* At 1204 AM CDT, severe thunderstorms were located along a line
  extending from 6 miles northeast of Lime Springs to near Elma to 10
  miles east of Sheffield, moving southeast at 30 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Law enforcement. At 1201 AM CDT, multiple trees were 
           reported downed in Osage and Nora Springs.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Decorah, Charles City, Cresco, Osage, New Hampton, Spring Valley,
  Nashua, Calmar, Fredericksburg, Le Roy, Rockford, Riceville, Elma,
  Lime Springs, Stacyville, Lawler, Rudd, Spillville, Fort Atkinson,
  and Floyd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms may occur before any rain or lightning 
reaches your location. Do not wait for the sound of thunder before 
taking cover. SEEK SHELTER IMMEDIATELY inside a sturdy structure and 
stay away from windows.

&&

LAT...LON 4327 9302 4376 9244 4328 9162 4291 9208
      4291 9303
TIME...MOT...LOC 0504Z 307DEG 26KT 4350 9217 4330 9247 4284 9301 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Ferguson
3 follow-up statements
850 
WWUS53 KARX 280527
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1227 AM CDT Mon Jul 28 2025

MNC045-099-280536-
/O.CAN.KARX.SV.W.0096.000000T0000Z-250728T0600Z/
Mower MN-Fillmore MN-
1227 AM CDT Mon Jul 28 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOWER AND
SOUTHWESTERN FILLMORE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 4321 9302 4350 9253 4350 9199 4328 9162
      4291 9208 4291 9303
TIME...MOT...LOC 0526Z 307DEG 26KT 4342 9203 4322 9233 4276 9287 

$$

IAC037-065-067-089-131-191-280600-
/O.CON.KARX.SV.W.0096.000000T0000Z-250728T0600Z/
Mitchell IA-Howard IA-Fayette IA-Floyd IA-Winneshiek IA-Chickasaw IA-
1227 AM CDT Mon Jul 28 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHERN MITCHELL...HOWARD...NORTHWESTERN FAYETTE...FLOYD...
WINNESHIEK AND CHICKASAW COUNTIES...

At 1226 AM CDT, severe thunderstorms were located along a line
extending from near Cresco to near Jerico to near Allison, moving
southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Decorah, Charles City, Cresco, Osage, New Hampton, Nashua, Calmar,
Fredericksburg, Rockford, Riceville, Elma, Lime Springs, Lawler,
Rudd, Spillville, Fort Atkinson, Floyd, Ridgeway, Marble Rock, and
Ionia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms may occur before any rain or lightning 
reaches your location. Do not wait for the sound of thunder before 
taking cover. SEEK SHELTER IMMEDIATELY inside a sturdy structure and 
stay away from windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
La Crosse.

&&

LAT...LON 4321 9302 4350 9253 4350 9199 4328 9162
      4291 9208 4291 9303
TIME...MOT...LOC 0526Z 307DEG 26KT 4342 9203 4322 9233 4276 9287 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ferguson
401 
WWUS53 KARX 280543
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1243 AM CDT Mon Jul 28 2025

IAC131-280553-
/O.CAN.KARX.SV.W.0096.000000T0000Z-250728T0600Z/
Mitchell IA-
1243 AM CDT Mon Jul 28 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MITCHELL COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 4321 9255 4350 9228 4350 9199 4328 9162
      4291 9208 4291 9302
TIME...MOT...LOC 0543Z 307DEG 26KT 4336 9191 4316 9221 4270 9275 

$$

IAC037-065-067-089-191-280600-
/O.CON.KARX.SV.W.0096.000000T0000Z-250728T0600Z/
Howard IA-Fayette IA-Floyd IA-Winneshiek IA-Chickasaw IA-
1243 AM CDT Mon Jul 28 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR HOWARD...NORTHWESTERN FAYETTE...SOUTHERN FLOYD...WINNESHIEK AND
CHICKASAW COUNTIES...

At 1243 AM CDT, severe thunderstorms were located along a line
extending from near Ridgeway to near Jerico to near Allison, moving
southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Decorah, Charles City, Cresco, New Hampton, Nashua, Calmar,
Fredericksburg, Elma, Lime Springs, Lawler, Spillville, Fort
Atkinson, Ridgeway, Marble Rock, Ionia, Protivin, Waucoma, Jerico,
Chickasaw, and Alta Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
La Crosse.

&&

LAT...LON 4321 9255 4350 9228 4350 9199 4328 9162
      4291 9208 4291 9302
TIME...MOT...LOC 0543Z 307DEG 26KT 4336 9191 4316 9221 4270 9275 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ferguson
973 
WWUS53 KARX 280556
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1256 AM CDT Mon Jul 28 2025

IAC037-065-067-089-191-280604-
/O.EXP.KARX.SV.W.0096.000000T0000Z-250728T0600Z/
Howard IA-Fayette IA-Floyd IA-Winneshiek IA-Chickasaw IA-
1256 AM CDT Mon Jul 28 2025

...THE SEVERE THUNDERSTORM WARNING FOR HOWARD...NORTHWESTERN
FAYETTE...SOUTHERN FLOYD...WINNESHIEK AND CHICKASAW COUNTIES WILL
EXPIRE AT 100 AM CDT...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds up to 50 mph are still possible with these thunderstorms.

&&

LAT...LON 4321 9255 4350 9228 4350 9199 4328 9162
      4291 9208 4291 9302
TIME...MOT...LOC 0554Z 307DEG 26KT 4333 9185 4313 9215 4267 9269 

$$

Ferguson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 11:32 PM CDT, 33 minutes earlier. Its key messages:

  • Overnight storms - some strong, potentially severe, with a damaging wind threat. Higher local risk from southeast MN into northwest WI.
  • Steamy Monday with Heat Advisories for 100+ heat indices south of I-94
  • More rounds of showers late Mon night/Tue and again late Tue night/Wed. Stronger storm threat with heavy rain potential.
  • Turning cooler, less humid and trending dry for the latter half of the week.
Area forecast discussion, Jul 27, 11:32 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1132 PM CDT Sun Jul 27 2025

.KEY MESSAGES...

- Overnight storms - some strong, potentially severe, with a damaging
wind threat. Higher local risk from southeast MN into northwest WI.

- Steamy Monday with Heat Advisories for 100+ heat indices south of
I-94

- More rounds of showers late Mon night/Tue and again late Tue
night/Wed. Stronger storm threat with heavy rain potential.

- Turning cooler, less humid and trending dry for the latter half of
the week.

&&

.UPDATE...
Issued at 1110 PM CDT Sun Jul 27 2025

Monitoring line of strong to severe storms on radar moving
east-southeast through southern Minnesota. A more southerly
trajectory has been witnessed post sunset as storms seek off
surface instability. Area of highest instability, 3000+ J/kg
MLCAPE, pooled from northwest to southeast Iowa in RAP
Mesoanalysis.

Surface observations signaling location of highest instability
seen grazing our southwestern county warning area border in
northeast Iowa. As for off surface observations, the 27.00Z
RAOBs also showed steeper low to mid level lapse rates at
MPX/OAX. Highest shear collocated on the storm's southwestern
periphery based on VWPs through the Central Plains into central
Iowa.

Confidence in storm strength is low as axis of higher
instability narrows and any collocation with any effective
shear decreases. Highest confidence for ongoing storms lies
along southwestern periphery in northeast Iowa overnight,
decreasing towards the Mississippi River Valley. Should severe
storms persist locally, highest concern will continue to be
damaging winds as heights for 1" hail exceed 35k ft. Can't be
ruled out within strongest, tallest storms with 65+ dBz seen
this high temporarily.

&&

.DISCUSSION...
Issued at 230 PM CDT Sun Jul 27 2025

> OVERNIGHT STORMS: some will be strong. A few could be severe.
Damaging winds gusts the main threat. Locally heavy rain.

Convection will fire along a cold front across northern MN by late
afternoon. Strong instability (Mucapes upwards of 4k J/kg) will
result in explosive development while 40 kts of deep layer shear
help organize the storms/support updrafts. Strong/severe storms are
likely.

This convective complex will move southeast overnight and will be
knocking on the local forecast area's "door" by 1 to 2 am (per
latest CAMS). instability not nearly as hefty and near sfc inversion
will work against any storm tapping the full length of progged
hodographs. Stronger storms for sure, and still some severe risk -
moreso SE MN/NW WI at the outset. Winds the main concern. Locally
heavy rain likely. A downscale in intensity as we move into the
early morning/daybreak hours. So a relatively short window for a
severe risk.

> HOT, STEAMY MONDAY: highs topping out in the upper 80s/lower 90s,
coupled with sfc Tds in the mid 70s, will result in afternoon heat
indices in the 100+ range for a bulk of the local area (moreso
south of I-94).

Overnight/early morning storms and residual clouds will work against
the heating initially, but should clear southeast by mid morning -
leaving plenty of time for the heat to build.

Heat Advisories are in effect for locations along/south of I-90 Monday.

> MON NIGHT-WED: a couple more rounds of storms. Some strong with
heavy rain potential.

The Monday morning convection will likely layout a cold
front/outflow boundary orientated west to east across portions of
the area. While positioning is uncertain during the morning, there
is some consensus to waver this boundary across far southern
MN/central WI by Monday night. A shortwave/low level jet interaction
will spark storms over SD by Mon evening, and these will track east
and across that boundary Mon night. The 850 mb jet focuses into the
front early in the evening but becomes more parallel to it by
midnight. Ample instability a loft for convection to feed off. How
the wind shear plays out isn't as clear. Sturdy low level inversion
suggests storms will remain elevated, likely not feeling the 20+ kts
of 0-1km shear currently progged. Expect some stronger storms and
can't rule out a severe risk.

Perhaps of more concern is the potential/likelihood of heavy rain. PWs
of 2-2.5" and warm cloud depths of 4+ kft very favorable for warm
rain processes. West-east orientation will result in training storms
- so time/residence factors into possible amounts. While not
anticipating widespread flooding at this time, localized
urban/stream flooding certainly a possiblity - and potentially could
impact the Tue morning commute.

The surface front will likely get another push southward Tue from
the storms/related outflow. The next convectively enhanced shortwave
then shifts out of the northern plains and rides along/north of this
front later Tue night into Wed morning. Model differences on where
the front lays out, convection/mcv moves...and forecast confidences
in these details are kept "in-check" as a result. How overnight
convection develops and moves will impact the rest of the following
day both for Tue and Wed.

Moist, unstable airmass still in place to fuel the storms along with
heavy rain potential. If the setup of the main weather elements Tue
night/Wed shadows those from Mon night/Tue - another round of
potentially heavy rain will fall across the same areas. An increased
flooding threat would follow.

Keep a close eye on this couple day period for that potential.

> COOLER SECOND HALF OF THE WEEK: highs mostly in the 70s from Wed
into the weekend

Consistent, persistent signal in the long range guidance with
amplification of a west coast ridge early this week while an upper
level trough digs into southeast Canada. Locally, the flow becomes
more northwesterly as a result with much cooler air funneling
southeast out of Canada.

Gone will be the hot conditions of today and Monday, replaced by
unseasonably cool (below normal) and less humid air. EPS and GEFS
have nearly a 100% agreement between their ensemble members for
highs in the 70s to around 80 from Wed into the weekend.

On top of that, the local area could get a break from rain chances
starting Thu as the long range guidance continues to favor bringing
a sfc high across the region - and could linger it into the weekend.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 624 PM CDT Sun Jul 27 2025

Main taf concern is showers/storms impacting the taf sites late
this evening into the overnight. Storms have developed over
west central Minnesota late this afternoon. These storms will
continue to move south to southeast into southern Minnesota late
this evening and impact the RST/LSE taf sites around 05z Monday
or just after 06z Monday. At this time...included a tempo group
for 05z to 09z. IFR/LIFR conditions are expected briefly under
the stronger storms/showers and include these conditions in the
tempo group. By 14z Monday showers/storms should be east and
south of both taf sites and conditions should improve to VFR.
VFR conditions will prevail around 14z and through the rest of
the taf period. Another round of storms is expected to impact
the area around or after 00z Tuesday. Will not include any
mention of the storms/showers based on late in the taf period
and later taf issuance will have better timing to impact taf
sites.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory from noon to 8 PM CDT Monday for WIZ041>044-
     053>055-061.
MN...Heat Advisory from noon to 8 PM CDT Monday for MNZ086>088-
     094>096.
IA...Heat Advisory from noon to 8 PM CDT Monday for IAZ008>011-018-
     019-029-030.

&&

UPDATE...
DISCUSSION...Rieck
AVIATION...DTJ
Hazardous weather outlook, Jul 27, 2:45 PM CDT, 9 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
245 PM CDT Sun Jul 27 2025

IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041>044-053>055-
061-282345-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-La Crosse-
Monroe-Juneau-Adams-Vernon-Crawford-Richland-Grant-
245 PM CDT Sun Jul 27 2025

This Hazardous Weather Outlook is for portions of north central
Iowa...northeast Iowa...southeast Minnesota...central Wisconsin...
southwest Wisconsin and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms overnight, some strong with a few potentially
severe. Damaging winds are the primary concern.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms early Monday morning. Some may be strong with
damaging winds the primary concern.

Heat index values above 100 degrees are expected Monday.

Strong to severe thunderstorms are possible again Monday night.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

MNZ079-WIZ017-029-032>034-282345-
Wabasha-Taylor-Clark-Buffalo-Trempealeau-Jackson-
245 PM CDT Sun Jul 27 2025

This Hazardous Weather Outlook is for portions of southeast
Minnesota...central Wisconsin...north central Wisconsin and west
central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms overnight, some strong with a few potentially
severe. Damaging winds are the primary concern.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms early Monday morning. Some may be strong with
damaging winds the primary concern.

Heat index values above 90 degrees are expected Monday.

Strong to severe thunderstorms are possible again Monday night.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

nofwd

In the hours before

Special weather statement, Jul 27, 10:27 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1027 PM CDT Sun Jul 27 2025

MNZ086-094-280400-
Dodge MN-Mower MN-
1027 PM CDT Sun Jul 27 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MOWER AND SOUTHERN
DODGE COUNTIES THROUGH 1100 PM CDT...

At 1027 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ellendale, or 9 miles south of Owatonna, moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of northwestern Mower
and southern Dodge Counties, including the following locations...
Mapleview, Lansing, Brookside Campground, County Roads 5 And 6,
Mayville, Highway 56 And County 6, Graves Landing Field, Waltham,
County Roads 1 And 15, and Highway 30 And County 3.

This includes Interstate 90 in Minnesota between mile markers 175 and
181.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4409 9305 4406 9270 4361 9296 4366 9305
TIME...MOT...LOC 0327Z 293DEG 28KT 4395 9326

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Ferguson
Special weather statement, Jul 27, 10:49 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1049 PM CDT Sun Jul 27 2025

MNZ079-086-087-280415-
Wabasha MN-Olmsted MN-Dodge MN-
1049 PM CDT Sun Jul 27 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OLMSTED...WESTERN
WABASHA AND NORTHEASTERN DODGE COUNTIES THROUGH 1115 PM CDT...

At 1049 PM CDT, Doppler radar was tracking a strong thunderstorm over
Zumbrota, or 15 miles northeast of Mantorville, moving east at 35
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Mazeppa around 1055 PM CDT.

Other locations impacted by this storm include South Troy, Jarrett,
Ringe, Rattelsnake Point, Potsdam, Oak Center, Zumbro Falls, Highway
52 And County 14, Hidden Meadows R V Park, and West Albany.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4419 9255 4437 9255 4437 9243 4440 9243
      4436 9218 4406 9239 4420 9282
TIME...MOT...LOC 0349Z 289DEG 30KT 4427 9263

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Ferguson
Local storm report, Jul 27, 11:29 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1129 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     Tstm Wnd Dmg     2 WSW Lansing           43.74N 93.01W
07/27/2025                   Mower              MN   Public

            Downed trees. Time estimated via radar.

&&

jar
Local storm report, Jul 27, 11:43 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1143 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     Tstm Wnd Gst     4 N Lyle                43.56N 92.95W
07/27/2025  M64 MPH          Mower              MN   Mesonet

            Mesonet station MN144 US 218 at Lyle at Mp
            4.

&&

APF
Local storm report, Jul 27, 11:44 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1144 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     Tstm Wnd Gst     4 N Lyle                43.56N 92.95W
07/27/2025  M64 MPH          Mower              MN   Mesonet

            Mesonet station MN144 U.s.218 - Lyle - Mp 4.

&&

jar

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 11:21 PM CDTSevere Thunderstorm WarningARXFloyd, Howard, Mitchell54 min
Jul 27, 11:29 PM CDTSevere Thunderstorm Warning Considerable damage threatARXFloyd46 min
Jul 28, 12:54 AM CDTSpecial Weather StatementARXChickasaw, Winneshiek36 min
Jul 28, 1:18 AM CDTSevere Thunderstorm WarningARXAllamakee, Clayton, Fayette, Winneshiek57 min
Jul 28, 2:03 AM CDTSevere Thunderstorm WarningARXClayton36 min
Jul 28, 3:21 AM CDTSpecial Weather StatementARXDubuque24 min
Jul 28, 3:45 AM CDTSpecial Weather StatementARXDubuque30 min
Jul 27, 10:27 PM CDTSpecial Weather StatementARXDodge33 min
Jul 27, 10:40 PM CDTSevere Thunderstorm WarningARXDodge, Mower, Olmsted50 min
Jul 27, 10:49 PM CDTSpecial Weather StatementARXWabasha26 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2025Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.